Acute kidney injury caused by zonisamide-induced hypersensitivity syndrome

Yoshiro Fujita, Midori Hasegawa, Kuihiro Nabeshima, Makoto Tomita, Kazutaka Murakami, Shigeru Nakai, Takashi Yamakita, Kayoko Matsunaga

研究成果: Article査読

14 被引用数 (Scopus)

抄録

Drug rash with eosinophilia and systemic symptoms (DRESS), also known as drug-induced hypersensitivity syndrome (DIHS), is a severe adverse drug reaction affecting multiple organs caused by drug treatment. The current report describes a man who was prescribed zonisamide for epilepsy and subsequently developed widespread skin rash, acute kidney injury, high-grade fever, eosinophilia, liver dysfunction, lymphadenopathy and an increase in antihuman herpesvirus-6 immunoglobulin G titer. Hypersensitivity to zonisamide was confirmed by the skin patch test. Based on these findings, the patient was diagnosed with DRESS/DIHS caused by zonisamide. This is the first report of acute kidney injury due to zonisamide-induced DRESS/DIHS.

本文言語English
ページ(範囲)409-413
ページ数5
ジャーナルInternal Medicine
49
5
DOI
出版ステータスPublished - 2010

All Science Journal Classification (ASJC) codes

  • Internal Medicine

フィンガープリント 「Acute kidney injury caused by zonisamide-induced hypersensitivity syndrome」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル